# SDR ABXA040276

- Difficulty date: July 22, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 62,988 hours, 66,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9922397501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STA 937, RIGHT BUTTLINE 18.  REPAIRED FLOORBEAM IAW DC-9 SRM 53-05.
